Home > Journals > Minerva Anestesiologica > Past Issues > Minerva Anestesiologica 1999 November;65(11) > Minerva Anestesiologica 1999 November;65(11):811-3

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

MINERVA ANESTESIOLOGICA

A Journal on Anesthesiology, Resuscitation, Analgesia and Intensive Care


Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,036


eTOC

 

CLINICAL CASES  


Minerva Anestesiologica 1999 November;65(11):811-3

language: Italian

Gyromitra syndrome by false morel

Bianchi A., Cavallo R., Imeneo M. R., Manno E., Riva M., Vacca R.

Azienda Ospedaliera S. Giovanni Battista - Torino, Dipartimento di Discipline Medico-Chirurgiche, II Servizio Universitario di Anestesia e Rianimazione


FULL TEXT  


Three cases of mushrooms poisoning (by false morel) with associated gyromitra syndrome, due to a thermolabil toxin are reported. They showed a syndrome like to Amanita phalloides poisoning (gastroenteric symptomatology, diarrhoea) some hours after eating and then neurologic signs; they were hospitalized (without haemolytic signs) and were discharged from hospital a few days later in a good health.

top of page

Publication History

Cite this article as

Corresponding author e-mail